| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
| Date of Event |
08/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a tecnis symfony intraocular lens (iol) was explanted from the patient's right eye, due to visual confusion/halos/glare/blur.The patient had difficulty with vision quality after the symfony lens implant.The lens was replaced with a model zcb00, 18.0 diopter lens.No further information was available/provided.
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on 12/3/2019.Device evaluation: the zxr00 lens was received inside a bag.The lens was received cut with residues of viscoelastic.The condition observed is consistent with a lens that has been explanted.The reported issue could not be verified; however, lens cut was confirmed which could be related to the explant process.Based on the product returned evaluation, a product quality deficiency or product malfunction could not be determined.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed that no other complaint has been received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.